# SDR 2000UALA00577

- Difficulty date: October 3, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 28,950 hours, 10,648 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 416N222019
- Condition: Discharged
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING BOTTLE PRESS INDICATION INOP DURING TEST NR 2 OF SQUIB TEST PANEL ON P-61.  *S/D*  INSTALLED NEW BOTTLE.
